Test closures of sets in a Banach space for linear functionals
Doklady Akademii Nauk, Tome 351 (1996) no. 2, pp. 161-163
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_351_2_a3,
author = {L. G. Labsker},
title = {Test closures of sets in a {Banach} space for linear functionals},
journal = {Doklady Akademii Nauk},
pages = {161--163},
year = {1996},
volume = {351},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_351_2_a3/}
}
L. G. Labsker. Test closures of sets in a Banach space for linear functionals. Doklady Akademii Nauk, Tome 351 (1996) no. 2, pp. 161-163. http://geodesic.mathdoc.fr/item/DAN_1996_351_2_a3/